Alert archive / Mississippi / Tornado Warnings in 2006

Tornado Warning 38, NWS Jackson, MS

April 7, 2006Grenada County, Montgomery County, Mississippi

NWS Jackson, MS issued this tornado warning at Apr 7, 2006, 5:17 PM CDT for Grenada County, Montgomery County, Mississippi. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 7, 2006, 5:17 PM CDT (22:17 UTC)
Expired
Apr 7, 2006, 6:00 PM CDT
In force
43 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

Counties Grenada County, MS, Montgomery County, MS

The radar

The Columbus AFB radar (KGWX), 129 km from the middle of the area, began a volume at 22:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 7, 5:30 PM CDTHAIL 1.253 S Grenada, MS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 7, 11:34 AM CDTTornado WatchSPC8 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 10.3 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2006-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1512 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2006-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 253 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1512 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
637 m above ground
0-6 km bulk shear
80 kt
0-1 km storm-relative helicity
253 m²/s²
0-3 km storm-relative helicity
276 m²/s²
Significant tornado parameter
2.5
Supercell composite
9.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KJAN 072217
TORJAN
MSC043-097-072300-
/O.NEW.KJAN.TO.W.0038.060407T2217Z-060407T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
517 PM CDT FRI APR 7 2006

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* TORNADO WARNING FOR...
  EASTERN GRENADA COUNTY IN NORTH CENTRAL MISSISSIPPI
  NORTHERN MONTGOMERY COUNTY IN NORTH CENTRAL MISSISSIPPI
  THIS INCLUDES THE CITY OF WINONA

* UNTIL 600 PM CDT

* AT 517 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 12 MILES
  NORTHWEST OF WINONA...OR ABOUT 11 MILES EAST OF GREENWOOD
  AIRPORT...MOVING NORTHEAST AT 45 MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  DUCK HILL BY 530 PM CDT...

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3349 8952 3348 8953 3348 8960 3346 8962
      3345 8976 3368 8978 3369 8979 3370 9003
      3387 8951

$$

GARRETT
1 follow-up statement
000 
WWUS54 KJAN 072300
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
600 PM CDT FRI APR 7 2006

MSC043-097-072308-
/O.EXP.KJAN.TO.W.0038.000000T0000Z-060407T2300Z/
GRENADA MS-MONTGOMERY MS-
600 PM CDT FRI APR 7 2006

...THE TORNADO WARNING FOR MONTGOMERY AND GRENADA COUNTIES EXPIRES AT
600 PM CDT...

THE POTENTIALLY TORNADIC STORM HAS EXITED EASTERN GRENADA COUNTY AND 
THE WARNING WILL BE ALLOWED TO EXPIRE. 

HOWEVER...MORE POTENTIAL TORNADIC WILL APPROACH PORTIONS OF THE 
COUNTY AGAIN OVER THE NEXT HOUR SO ARE RESIDENTS NEED TO STAY ON 
GUARD

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR
SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND MISSISSIPPI. A TORNADO
WATCH ALSO REMAINS IN EFFECT UNTIL 100 AM CDT SATURDAY MORNING FOR
NORTHEAST LOUISIANA.

LAT...LON 3349 8952 3348 8953 3348 8960 3346 8962
      3345 8976 3368 8978 3369 8979 3370 9003
      3387 8951

$$

BYB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Apr 7, 4:25 PM CDT, 52 minutes earlier.

Area forecast discussion, Apr 7, 4:25 PM CDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
425 PM CDT FRI APR 7 2006

.DISCUSSION...
NO NEED FOR CHANGES TO THE SHORT TERM...THE FORECAST IS ON TRACK.
THE MODELS HAVE SOME SUBTLE DIFFERENCES...BUT OVERALL STILL LOOKS
LIKE THE UPPER LOW WILL CONTINUE TO DIG SOUTH. STRONG SOUTHERLY WINDS
CONTINUE TO BRING MOISTURE INTO THE REGION...DEWPOINTS ACTUALLY
CLIMBED INTO THE MID AND UPPER 70S. RUC ANALYSIS SHOWS 3 HOUR
PRESSURE FALLS FROM 3-4MB ACROSS THE AREA AND SURFACE LI VALUES WERE
FROM 6-7C FROM JAN TO GLH...IN THE AREA WHERE STORMS HAVE DEVELOPED.
THE BEST MOISTURE WAS ALSO IN THE SAME GENERAL AREA. SUPERCELLS HAVE
STARTED TO DEVELOP...MAINLY OVER THE DELTA...WHERE THEY WERE EXPECTED
TO DEVELOP INITIALLY. TRAINING STORMS MAY BRING THE FLASH FLOOD
PROBLEMS PREVIOUSLY THOUGHT ALSO. THE CAP CONTINUES TO ERODE...SO THE
ACTIVITY WILL INCREASE QUICKLY TO THE SOUTH AND EAST. THE LATEST SOUNDING
SHOWS STEEP LAPSE RATES...A 45KT LLJ AND AT LEAST 45KTS OF SHEAR.
HOWEVER MODEL SOUNDINGS MAINTAIN A CAP OVER THE SOUTHEAST UNTIL 3Z.
SO EXPECTING THE AXIS TO SHIFT SOUTHEAST INTO THE CENTRAL PORTIONS
OF THE CWA BY 6PM AND INTO THE EASTERN ZONES AROUND 8-9 PM. WITH
STORMS DEVELOPING LATER THAN EXPECTED...NOT SURE ACTIVITY WILL END
SHORTLY AFTER MIDNIGHT. HELD STORMS THROUGH MIDNIGHT FOR THE CENTRAL
AND EAST AND A FEW SHOWERS THROUGH THE MORNING FOR THE EAST.
BASICALLY THE FORECAST HAS HANDLED THIS SYSTEM WELL FOR THE LAST FEW
DAYS...SO NEED FOR ADJUSTMENTS.

NO MAJOR CHANGES MADE TO THE GOING LONG TERM FORECAST.

LONG TERM MODELS AND ENSEMBLE SOLUTIONS REMAIN IN DECENT AGREEMENT
THAT THE ARKLAMISS REGION WILL GENERALLY BE AWAY FROM THE FIRING
LINES OF UPPER JET ENERGY THROUGH NEXT FRIDAY. THAT SAID...A FAST
MOVING DISTURBANCE WILL TRY TO MAKE HEADWAY INTO THE TOP END OF AN
UPPER RIDGE PROTECTING THE AREA BY WEDNESDAY. THIS FEATURE...IN
COMBINATION WITH A LITTLE MOISTURE TRYING TO SNEAK IN FROM THE
ARKLATEX...MAY BE ENOUGH TO GET SOME CONVECTION GOING (ESPECIALLY UP
NORTH). THE UPPER RIDGE MAY REMAIN A LITTLE DIRTY THROUGH THE
REMAINDER OF NEXT WEEK IN THE WAKE OF THIS INITIAL DISTURBANCE...AND
WILL THEREFORE KEEP THE LOW AND SPORADIC POPS THE 00Z MEX
ADVERTISED.

OTHERWISE...EXPECT GENERALLY PARTLY CLOUDY (TO SOMETIMES MOSTLY
CLEAR) SKIES THROUGH THE BULK OF THE EXTENDED PERIOD. TEMPERATURES
WILL TEND A HAIR BELOW NORMAL THE FIRST PART OF NEXT WEEK WITH
SURFACE HIGH PRESSURE IN CONTROL...BUT EXPECT A MODERATION UP TO
NORMAL LEVELS (HIGHS NEAR 80/LOWS NEAR 60) DURING THE LATTER HALF OF
THE PERIOD. REMAINED ALMOST RIGHT WITH 00Z MEX FOR ALL TEMPS. /BB/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       62  70  43  71 /  85   7   0   0
MERIDIAN      63  74  41  74 / 100  19   0   0
VICKSBURG     61  69  44  71 /  60   5   0   0
HATTIESBURG   67  75  44  75 /  60  13   0   0
NATCHEZ       61  70  44  71 /  48   4   0   0
GREENVILLE    59  65  40  68 /  71   5   0   0
GREENWOOD     60  65  40  70 /  85   9   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

07/50
Hazardous weather outlook, Apr 7, 3:34 PM CDT, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
334 PM CDT FRI APR 07 2006

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
082034-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
334 PM CDT FRI APR 07 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TONIGHT AND SATURDAY...

...THUNDERSTORMS...
A FEW DISTURBANCES MOVING ACROSS THE REGION HAVE SET THE STAGE
FOR A SEVERE WEATHER OUTBREAK THROUGH TONIGHT. THE MAIN CONCERNS
WILL BE VERY LARGE HAIL...DESTRUCTIVE WINDS AND TORNADOES. SEVERE
THUNDERSTORMS WILL BE POSSIBLE FOR THE ENTIRE OUTLOOK
AREA...HOWEVER LOCATIONS ALONG A LINE FROM RAYVILLE
LOUISIANA...TO YAZOO CITY TO GOLDEN TRIANGLE ARE IN A MORE
FAVORABLE POSITION FOR TORNADO DEVELOPMENT LATE THIS AFTERNOON
AND EVENING.

THUNDERSTORMS WERE DEVELOPING JUST WEST AND NORTHWEST OF THE
OUTLOOK AREA...AHEAD OF AN APPROACHING LOW PRESSURE SYSTEM AND
COLD FRONT. AN AXIS OF MOISTURE AND INSTABILITY HAS SETTLED TO
THE NORTH AND WEST AND WILL BE THE FOCUS FOR THUNDERSTORM
DEVELOPMENT THIS AFTERNOON. SUPERCELLS WILL DEVELOP AND TRACK
EAST AND NORTHEAST THROUGH THE REGION. BASEBALL OR LARGER
HAIL...DESTRUCTIVE LONG TRACK TORNADOES AND DAMAGING WINDS WILL
BE POSSIBLE WITH ANY STORM.

AS THE STORM SYSTEM BARRELS THROUGH THE CENTRAL STATES...THE
ENVIRONMENT WILL BECOME MORE FAVORABLE FOR THE EASTERN PORTIONS
OF THE AREA. THE GREATEST RISK FOR TORNADOES WILL SHIFT TO AREAS
EAST OF INTERSTATE 55 AND NORTH OF INTERSTATE 20. IN ADDITION TO
LONG TRACK TORNADOES...LARGE HAIL AND DAMAGING WINDS WILL REMAIN
A CONCERN.

LATER THIS EVENING...A LINE OF STORMS WILL LIKELY DEVELOP ALONG
AND AHEAD OF THE COLD FRONT. AS THE LINE OF STORMS SWINGS THROUGH
CENTRAL MISSISSIPPI...MORE LARGE HAIL AND DAMAGING WINDS WILL BE
POSSIBLE.

EVERYONE IS STRONGLY ENCOURAGED TO MONITOR THE LATEST FORECASTS
AND STATEMENTS ON THIS POTENTIALLY DANGEROUS AND LIFE THREATENING
WEATHER SITUATION.

...FLOODING...
THERE IS A RISK OF FLASH FLOODING AND HEAVY RAIN THIS EVENING
ACROSS THE OUTLOOK AREA. PLENTY OF MOISTURE IS FLOW INTO THE
REGION. ANY THUNDERSTORMS THAT DEVELOP WILL BE CAPABLE OF
PRODUCING HEAVY RAINFALL IN SHORT PERIOD OF TIME. IN
ADDITION...SHOWERS AND THUNDERSTORMS MOVING OVER THE SAME AREAS
MAY LEAD TO PONDING OF WATER ON ROADWAYS AND OTHER LOW LYING
AREAS. FLASH FLOODING WILL BE POSSIBLE FOR THE ENTIRE
AREA...HOWEVER STORMS TRACKING ACROSS THE SAME AREAS IS MORE
LIKELY FOR NORTHEAST MISSISSIPPI.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH FRIDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER
OPERATIONS WILL BE NEEDED THROUGH TONIGHT.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Apr 7, 4:52 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
452 PM CDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 PM     TSTM WND DMG     15 WSW HOLLANDALE       33.09N 91.09W
04/07/2006                   WASHINGTON         MS   EMERGENCY MNGR

            TREE REPORTED DOWN ACROSS HWY 1 SOUTH ABOUT 1 MILE NORTH
            OF CHATHAM.

0400 PM     HAIL             GREENVILLE              33.39N 91.05W
04/07/2006  E1.00 INCH       WASHINGTON         MS   EMERGENCY MNGR

            HAIL UP TO THE SIZE OF QUARTERS REPORTED IN GREENVILLE.

0400 PM     FUNNEL CLOUD     2 N HOLLANDALE          33.20N 90.85W
04/07/2006                   WASHINGTON         MS   EMERGENCY MNGR

            FUNNEL CLOUD REPORTED OVER HWY 61 ABOUT 2 MILES NORTH OF
            HOLLANDALE.

0418 PM     TSTM WND GST     SHAW                    33.60N 90.77W
04/07/2006  E60 MPH          BOLIVAR            MS   EMERGENCY MNGR

            60 TO 70 MILE PER HOUR WIND REPORTED IN SHAW.

0418 PM     HAIL             SHAW                    33.60N 90.77W
04/07/2006  E1.25 INCH       BOLIVAR            MS   EMERGENCY MNGR

            HALF DOLLAR SIZED HAIL REPORTED IN SHAW.

&&

19
Local storm report, Apr 7, 4:56 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
456 PM CDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0418 PM     TSTM WND DMG     WILMOT                  33.06N 91.57W
04/07/2006                   ASHLEY             AR   EMERGENCY MNGR

            POWER LINES REPORTED DOWN ON ASHLEY 95 NEAR WILMOT.

0434 PM     HAIL             1 W ITTA BENA           33.50N 90.34W
04/07/2006  E0.25 INCH       LEFLORE            MS   EMERGENCY MNGR

            PEA SIZED HAIL REPORTED JUST WEST OF ITTA BENA.

0442 PM     HAIL             EUDORA                  33.12N 91.26W
04/07/2006  E1.00 INCH       CHICOT             AR   EMERGENCY MNGR

            QUARTER SIZED HAIL IN EUDORA.

0446 PM     TORNADO          2 NW MORGAN CITY        33.40N 90.37W
04/07/2006                   LEFLORE            MS   EMERGENCY MNGR

            TORNADO REPORTED ON THE GROUND NEAR MORGAN CITY. SEVERAL
            TRAINED SPOTTERS WATCHING TORNADO ON THE GROUND.

&&

19
Local storm report, Apr 7, 4:57 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
457 PM CDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TORNADO          5 NE INVERNESS          33.41N 90.53W
04/07/2006                   SUNFLOWER          MS   OTHER FEDERAL

            COLUMBUS AIR FORCE BASE HELICOPTER PILOT REPORTED A
            TORNADO ON THE GROUND NORTHEAST OF INVERNESS.

&&

19
Local storm report, Apr 7, 5:05 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
505 PM CDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 PM     HAIL             GREENWOOD               33.52N 90.19W
04/07/2006  E1.00 INCH       LEFLORE            MS   LAW ENFORCEMENT

            QUARTER SIZED HAIL IN GREENWOOD REPORTED BY GREENWOOD
            POLICE DEPARTMENT.

&&

19
Local storm report, Apr 7, 5:10 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
510 PM CDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 PM     HAIL             2 S GREENVILLE          33.36N 91.05W
04/07/2006  E1.75 INCH       WASHINGTON         MS   EMERGENCY MNGR

            GOLF BALL SIZED HAIL REPORTED JUST SOUTH OF GREENVILLE.

&&

19
Local storm report, Apr 7, 5:13 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
513 PM CDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 PM     TORNADO          GREENVILLE              33.39N 91.05W
04/07/2006                   WASHINGTON         MS   EMERGENCY MNGR

            TORNADO REPORTED ON THE GROUND IN GREENVILLE. NO
            STRUCTURAL DAMAGE REPORTED AT THIS TIME...BUT THERE WERE
            NUMEROUS TREES DOWN.

&&

19

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 3:23 PM CDTSevere Thunderstorm WarningJANWashington67 min
Apr 7, 3:55 PM CDTSevere Thunderstorm WarningJANHumphreys, Sunflower65 min
Apr 7, 4:08 PM CDTSevere Thunderstorm WarningJANBolivar37 min
Apr 7, 4:22 PM CDTSevere Thunderstorm WarningJANLeflore46 min
Apr 7, 4:26 PM CDTTornado WarningJANHumphreys, Leflore, Sunflower40 min
Apr 7, 4:39 PM CDTTornado WarningJANCarroll, Holmes66 min
Apr 7, 4:40 PM CDTSevere Thunderstorm WarningJANBolivar65 min
Apr 7, 4:43 PM CDTTornado WarningJANWashington47 min
Apr 7, 5:03 PM CDTTornado WarningJANSunflower57 min
Apr 7, 5:23 PM CDTTornado WarningJANHolmes, Leflore52 min
Apr 7, 5:42 PM CDTTornado WarningJANHumphreys18 min
Apr 7, 5:43 PM CDTTornado WarningJANWebster24 min
Apr 7, 5:49 PM CDTTornado WarningJANCarroll56 min
Apr 7, 6:05 PM CDTSevere Thunderstorm WarningJANGrenada55 min
Apr 7, 6:18 PM CDTSevere Thunderstorm WarningJANLeflore, Sunflower42 min
Apr 7, 6:24 PM CDTTornado WarningJANMontgomery66 min
Apr 7, 6:28 PM CDTSevere Thunderstorm WarningJANWashington47 min
Apr 7, 6:39 PM CDTSevere Thunderstorm WarningJANBolivar36 min
Apr 7, 6:43 PM CDTTornado WarningJANWebster56 min

Nearby

Tornado Warnings in Mississippi, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.